# SDR FDEA201911223037

- Difficulty date: November 22, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BEYOND LIMITS AT BS 1075-1180 RBL 46 IAW SRM 53-00-52-1A ALLOWABLE DAMAGE 1, FIG 101, DETAIL VII.  REPLACED SET TRACK IAW SRM 51-40-02 AND DRAWING 144N5001.
